U.S. doctors online nowAsk doctors free
FL
A 64-year-old male asked:

will discontinuing lipitor (atorvastatin) cause blood pressure to rise?

1 doctor answer1 doctor weighed in
Dr. Dipesh Pokharel
Cardiology 17 years experience
No: Lipitor (atorvastatin) is to improve your cholesterol and has nothing to do with blood pressure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 34-year-old member asked:

Does Lipitor (atorvastatin) reduce blood pressure?

1 doctor answer5 doctors weighed in
Dr. Donald Alves
Emergency Medicine 24 years experience
No: It is not listed as a side effect of the medication. See the medication's website for more information: http://www.Lipitor.Com/aboutlipitor/sideeffects.Aspx?Source=google;hbx_pk=s_lipitor+side+effects;o=23127370|166376222|0;skwid=43700003061640526.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.